# SDR UALA2012090404935

- Difficulty date: September 1, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 90,171 hours, 14,350 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 315T45084
- Part serial: 2317
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLOCKER DOOR FOUND DAMAGED AT THE 3 O'CLOCK POSITION.  RADIAL CRACK APPROX 3 INCHES.  BLOCKER DOOR AND DRAG LINK REMOVED IAW MM 78-31-15.   INSTALLED BLOCKER DOOR AND DRAG LINK IAW AMM 78-31-14 AND AMM 78-31-15. OPS CHECKED OK.
